# SDR CALA2009122100756

- Difficulty date: December 21, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 27,220 hours, 8,059 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT AISLE LIGHTS AT ROWS 3EF, 4AB, 12DEF AND 13ABC INOPERATIVE.  FOUND BATTERY PACK INOP AT M11486.  REPLACED BATTERY, OPS CHECK GOOD.
